# SDR SWIA201333351

- Difficulty date: May 2, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 27,837 hours, 23,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT COMING DURING TEST.  (FLT 5236)  PUT EMERGENCY LIGHT SWITCH IN ARM POSITION TO CHARGE BATTERIES.  AFTER CHARGING EMERGENCY LIGHTS FUNCTION NORMALLY.
